A study on some properties of leap graphs

Naji, A. M. and Davvaz, B. and Mahde, S. S. and Soner, N. D. (2020) A study on some properties of leap graphs. Communications in Combinatorics and Optimization, 5 (1). pp. 9-17.

[img] Text (Full text)
Leapgraph.pdf - Published Version
Restricted to Repository staff only

Download (470kB) | Request a copy
Official URL: https://www-scopus-com-vtuconsortia.new.knimbus.co...
Item Type: Article
Additional Information: cited By 5
Subjects: E Mathematical Science > Mathematics
Divisions: Department of > Mathematics
Depositing User: Mr Umendra uom
Date Deposited: 05 Oct 2021 06:13
Last Modified: 05 Oct 2021 06:13
URI: http://eprints.uni-mysore.ac.in/id/eprint/15820

Actions (login required)

View Item View Item